Graphs and Combinatorics

, Volume 16, Issue 1, pp 49–65 | Cite as

Decompositions of Complete Multipartite Graphs into Cycles of Even Length

  • Nicholas J. Cavenagh
  • Elizabeth J. Billington

Abstract.

Necessary and sufficient conditions for the existence of an edge-disjoint decomposition of any complete multipartite graph into even length cycles are investigated. Necessary conditions are listed and sufficiency is shown for the cases when the cycle length is 4, 6 or 8. Further results concerning sufficiency, provided certain “small” decompositions exist, are also given for arbitrary even cycle lengths.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Tokyo 2000

Authors and Affiliations

  • Nicholas J. Cavenagh
    • 1
  • Elizabeth J. Billington
    • 1
  1. 1.Centre for Combinatorics, Department of Mathematics, The University of Queensland, Brisbane 4072, Australia. e-mail: ejb@maths.uq.edu.auAU

Personalised recommendations